# SDR DALA2024040103951

- Difficulty date: March 29, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 74,627 hours, 29,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 500f-500g
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0267920) FWD CARGO COMPARTMENT LH FLOOR BAFFLE STA 500F-500G DAMAGED. REMOVED AND REPLACED BAFFLE DAMAGED AND REPAIRED PER B737-800 SRM 53-30-33-2R PROCEDURE 1 AND DWG 143A7505.
